# SDR SWAA2025012377083

- Difficulty date: December 13, 2024
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 57,230 hours, 34,436 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Access Panel
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED ACCESS PANEL 193CL WING TO BODY FAIRING 2024-766772<[01] TOOL USED: ULTRASONIC FLAW DETECTOR; P/N: EPOCH 600; S/N:120357005; DUE DATE: 10-JUN-25.;[02] TOOL USED MULTIMETER P/N: FLUKE 87 ; S/N: 42180179 ; DUE DATE: 26-MAR-25 ; HUMIDITY/TEMPERATURE CHART RECORDER P/N: TH8P3 ; S/N: 19104817 ; DUE DATE: 21-MAR-25.;[03] REPAIRED ACCESS PANEL 193CL WING TO BODY FAIRING IAW B737-700 SRM 51-70-05-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFF BELOW.;[04] REPAIRED ACCESS PANEL 193CL WING TO BODY FAIRING IAW B737-700 SRM 51-70-05-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFF BELOW.
